# SDR 99T64R538EWA

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Kick Plate
- Condition: Cracked
- Location: Cargo Bay
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  AFT  LOWER CARGO RACKS AND DENTS.  (EO).  STRAIGHTEN DENTS.  NDT VERIFIED NO CRACKS, STOP DRILLED CRACKS AND WELDED IAW EO 99-174 WITH APPROVED 8110-3 DATED 10-11-99.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
